U.S. doctors online nowAsk doctors free
Philippines
A 18-year-old female asked:

hi im on birth control pills.. is it ok to take neozep? i really have bad colds.. neozep contains phenylephrine hcl chlorphenamine maleate paracetamo

1 doctor answer2 doctors weighed in
Dr. Charles Whiting
Obstetrics and Gynecology 27 years experience
Yes: Phenylephrine HCl, Chlorphenamine Maleate and Paracetamol won't decrease the effectiveness of your birth control pills. Best wishes!
Dr. Scott Bateman
ENT and Head and Neck Surgery 31 years experience
Those medications won't affect your birth control effectiveness, but if you get recurrent bad colds you may be having repeated sinus infections. You may be well advised to see an ear, nose and throat doctor about controlling your symptoms better.
Feb 7, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 44-year-old member asked:

Are birth control pills the same as hormone replacement therapy?

3 doctor answers13 doctors weighed in
Dr. Katherine Sutherland
Gynecology 43 years experience
No: Birth control pills and HRT contain different types of Estrogens and progesterones and different dosages of hormones. They have been developed to meet different needs for women at different stages of their lives and thus have different risks, benefits, and side effects.
A member asked:

How is a barium enema used to treat a child's gastrointestinal tract birth defects?

5 doctor answers24 doctors weighed in
Dr. Anatoly Belilovsky
Pediatrics 35 years experience
It's not.: It is used to diagnose GI tract birth defects; it is used to treat an acquired condition called intususception, in which small bowel "telescopes" and becomes jammed in large bowel. Barium under pressure pushes it back out while at the same time showing "before" and "after" pictures -- confirming both diagnosis and cure.
A 44-year-old member asked:

I am pregnant, will the anthrax vaccine cause birth defects?

2 doctor answers4 doctors weighed in
Dr. Marcus Degraw
Pediatrics 22 years experience
Not likely: Anthrax vaccination is listed as pregnancy category c. Despite a lack of evidence showing harm, pregnant women should be vaccinated only if absolutely necessary. Breast feeding mothers may receive ava without any fear of passing anthrax to their infants. In 30 years, there has been no study or follow up issues to suggest the vaccination may harm a fetus, it just has not been studied in pregnant w.
A 34-year-old member asked:

Do hormones from the birth control increase a woman's risk of developng breast cancer?

2 doctor answers3 doctors weighed in
Dr. Barry Rosen
General Surgery 34 years experience
Possibly: Studies have shown that the use of birth control pills may be associated with an increased risk of developing breast cancer. This association appears to go away 10 years after discontinuing bcps.
CA
A 24-year-old member asked:

Is there a connection between hormonal birth control and breast cancer?

2 doctor answers3 doctors weighed in
Dr. Barry Rosen
General Surgery 34 years experience
Yes: Women who use birth control pills (bcps) are at a slightly higher risk of developing breast cancer yet this risk seems to disappear if you stop the medication more than 10 years previously and have not developed cancer during that decade. In contrast, bcps may lower the risk of developing ovarian cancer. Like all medications, there are risks v. Benefits that should be discussed with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 19, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.